ID 56333
FullText URL
Author
Brown, Stephen C. Department of Computer Science, Mathematics, Physics and Statistics I.K. Barber School of Arts and Sciences University of British Columbia
Davis, Chad T. Department of Computer Science, Mathematics, Physics and Statistics I.K. Barber School of Arts and Sciences University of British Columbia
Abstract
Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
Keywords
Cyclic quartic field
Prime ideal factorization
Note
Mathematics Subject Classification. Primary 11R16; Secondary 11R27.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
167
End Page
172
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/10